Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 93, NWS Twin Cities, MN

July 10, 20105 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2010, 9:43 PM CDT for 5 counties in Minnesota. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2010, 9:43 PM CDT (02:43 UTC)
Expired
Jul 10, 2010, 10:45 PM CDT
In force
62 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chippewa County, MN, Lac qui Parle County, MN, Redwood County, MN, Renville County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 141 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 10:31 PM CDTHAIL 0.75Renville, MN
Jul 10, 10:38 PM CDTHAIL 0.75Olivia, MNINTERSECTION OF 71 AND 212

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 8:01 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1944 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS53 KMPX 110243
SVRMPX
MNC023-073-127-129-173-110345-
/O.NEW.KMPX.SV.W.0093.100711T0243Z-100711T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
943 PM CDT SAT JUL 10 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAC QUI PARLE COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHEASTERN CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA...
  YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...
  RENVILLE COUNTY IN CENTRAL MINNESOTA...
  NORTH CENTRAL REDWOOD COUNTY IN SOUTHWEST MINNESOTA...

* UNTIL 1045 PM CDT

* AT 940 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18
  MILES NORTHWEST OF LAKESIDE TO 9 MILES NORTHWEST OF MAYNARD TO 14
  MILES NORTHWEST OF PROVIDENCE...AND MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  GRANITE FALLS...
  OLIVIA...
  MAYNARD...
  BURR...
  BOYD...
  CANBY...
  PROVIDENCE...
  MINNESOTA FALLS...
  CLARKFIELD...
  SACRED HEART...
  RENVILLE...
  ST LEO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4491 9645 4494 9559 4492 9525 4489 9525
      4490 9486 4488 9452 4471 9451 4471 9464
      4461 9463 4455 9503 4455 9559 4462 9562
      4463 9646
TIME...MOT...LOC 0243Z 312DEG 26KT 4503 9475 4495 9561
          4495 9625
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
030 
WWUS53 KMPX 110324
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1024 PM CDT SAT JUL 10 2010

MNC023-073-127-129-173-110345-
/O.CON.KMPX.SV.W.0093.000000T0000Z-100711T0345Z/
LAC QUI PARLE MN-CHIPPEWA MN-YELLOW MEDICINE MN-RENVILLE MN-
REDWOOD MN-
1024 PM CDT SAT JUL 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RENVILLE
COUNTY IN CENTRAL MINNESOTA...AND NORTH CENTRAL REDWOOD COUNTY IN
SOUTHWEST MINNESOTA...AND YELLOW MEDICINE...SOUTHEASTERN CHIPPEWA AND
SOUTHERN LAC QUI PARLE COUNTIES IN WEST CENTRAL MINNESOTA UNTIL 1045
PM CDT...

AT 1021 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM LAKESIDE TO RENVILLE TO 6 MILES NORTHEAST OF ST
LEO...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  BIRD ISLAND...SPRING CREEK...HECTOR...HANLEY FALLS...BUFFALO
  LAKE...BECHYN...WOOD LAKE...ECHO...BELVIEW...NORTH REDWOOD AND
  DELHI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR 
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. 
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4491 9645 4494 9559 4492 9525 4489 9525
      4490 9486 4488 9452 4471 9451 4471 9464
      4461 9463 4455 9503 4455 9559 4462 9562
      4463 9646
TIME...MOT...LOC 0324Z 312DEG 26KT 4483 9444 4475 9520
          4475 9594
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:11 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jul 10, 6:11 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
611 PM CDT SAT JUL 10 2010

.DISCUSSION...
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN
ONGOING TODAY ACROSS MUCH OF THE FORECAST AREA...AIDED BY WEAK
SHORTWAVE ENERGY OVERHEAD AND LLVL MOISTURE TRANSPORT. FOR THE
REMAINDER OF THE AFTERNOON...ANTICIPATE THE POTENTIAL FOR
DEVELOPMENT OF STRONGER THUNDERSTORMS WILL RESIDE IN EXTREME EAST
CENTRAL MN /TWIN CITIES/ ACROSS WEST CENTRAL WI...WHERE MORE
DESTABILIZATION HAS OCCURRED THIS AFTERNOON. HOWEVER...THE
DURATION OF ANY STRONG TO SEVERE STORMS WOULD BE SHORT-LIVED DUE
TO THE FACT THAT 0-6KM SHEAR IS RATHER LOW. ATTENTION THEN TURNS
BACK WEST THIS EVENING TO THE DAKOTAS SFC TROUGH. EXPECT
STRONG/SEVERE STORMS TO DEVELOP OVER THE ERN DAKOTAS DURING THE
LATE AFTERNOON...AND EXPAND INTO WEST/NORTH CENTRAL MN THIS
EVENING. EXPECT STORMS TO BECOME MORE WIDESPREAD ACROSS THE
FORECAST AREA BETWEEN 06Z AND 12Z AS A STRONGER SHORTWAVE ARRIVES
AND THE UPPER LEVEL JET STRUCTURE PROVIDES STRONG DYNAMICAL
SUPPORT FOR CONVECTION THROUGH SUNDAY. COLD FRONT PROGRESSION IS
APPEARING SLIGHTLY MORE RAPID THAN IT WAS YESTERDAY...THEREFORE
LIKELY LIMITING THE AFTERNOON SEVERE THREAT MORE TO THE
SOUTHEASTERN CWA /MANKATO TO RICE LAKE AND POINTS SOUTH/...WHERE
THERE WILL BE MORE POTENTIAL FOR THE ATMOSPHERE TO RECOVER AHEAD
OF THE FRONT.

PRECIP SHOULD END BY DAYBREAK MONDAY...WITH WEAK HIGH PRESSURE
BUILDING IN. COOLER TEMPERATURES WILL RESULT...WITH HIGHS IN THE
70S.

MEDIUM RANGE MODEL RUNS ARE STILL IN DECENT AGREEMENT REGARDING
THE NEXT STRONG SYSTEM...WHICH IS ON TARGET TO AFFECT THE AREA ON
WEDNESDAY. THE GFS IS STRUGGLING WITH S0ME CONVECTIVE FEEDBACK
ISSUES...AND THE ECMWF HAS BEEN MORE CONSISTENT FROM RUN TO RUN.
A STRONG SHORTWAVE TROUGH IS FORECAST TO SINK SOUTH/EAST FROM
SOUTHERN CANADA...TRANSLATE EASTWARD ACROSS MONTANA TO THE
DAKOTAS...AND BECOME NEGATIVELY TILTED AS IT MOVES ACROSS THE
REGION. A 100+KT JET STREAK IS PROGGED...WHICH WILL PROVIDE AMPLE
VERTICAL SHEAR PROFILES SUPPORTIVE OF SEVERE STORMS ON WEDNESDAY.
A TORNADO THREAT WILL ALSO BE PRESENT GIVEN THE IMPRESSIVE
VERTICAL SHEAR PROFILES IN THE LOW/MID LEVELS.

MODEL SOLUTIONS DIVERGE TOWARD THE END OF THE WORK WEEK INTO THE
WEEKEND. FOR NOW HAVE LEANED TOWARD THE ENSEMBLE MEANS...RATHER
THAN BRINGING PRECIPITATION INTO THE AREA ON SATURDAY AS THE GFS
SUGGESTS. THE ECMWF ALSO FAVORS A STRONGER MID LEVEL RIDGE IN
PLACE OVER THE CENTRAL CONUS...WHICH WOULD SLOW DOWN THE ARRIVAL
OF THE NEXT TROUGH...AND ALSO RESULT IN WARMER TEMPERATURES THAN
CURRENTLY FORECAST FOR SATURDAY.

&&

.AVIATION.../00Z TAF ISSUANCE/

MAIN AVIATION CONCERNS DEAL WITH A COMPLEX OF SVR STORMS NEAR
AXN...AND HOW THIS COMPLEX TRANSLATES TO THE E/SE THIS EVENING.
IN ADDITION...HOW WIDESPREAD DOES THIS COMPLEX DEVELOP IN THE NEXT
TWO HRS AS IT MOVES TO THE E/SE.

AXN SHOULD BE IN THE CLEAR AFT 00Z...OR AT LEAST BY 01Z AS THIS
COMPLEX MOVES THRU THE AREA. HOWEVER...RESIDUAL SHRA WILL BE
POSSIBLE NEAR AXN FOR AN HR OR TWO. AS THIS TRANSLATES TO THE
E/SE...HOW WILL THE INSTABILITY EVOLVE?? OR WILL THE TSRA WEAKEN AS
IT MOVES INTO MORE STABLE AIR THIS EVENING. THEREFORE...HAVE
TRENDED TOWARD THE BULK OF THE HEAVIEST ACTIVITY AT RWF/STC WITH
GUSTY WNDS AND CEILINGS ARND 2500 FEET. RNH/EAU WILL BE MAINLY CLR
OR SCT CEILINGS OF 5000 FEET THRU THE NEXT 6 HRS...WITH WNDS
GENERALLY FROM THE S/SE.

MSP...HAVE KEPT TAFS CLOSE TO PREVIOUS FORECAST WITH SOME TSRA
ACTIVITY AFT 04Z. TIMING AND INTENSITY WILL BE THE MAIN PROBLEM AS
MSP HAS SOMEWHAT STABILIZED WITH EARLIER CONVECTION.
HOWEVER...THERE REMAINS ENOUGH INSTABILITY TO KEEP TSRA IN THE
FORECAST WITH SLIGHTLY HIGHER VSBY/CEILINGS DUE TO THE INSTABILITY
FACTOR AT THIS TIME. AGAIN...THESE TAFS ARE HIGHLY DEPENDENT ON
THE EVOLUTION OF THE COMPLEX NEAR AXN AND TSRA DEVELOPING ACROSS
EASTERN SD. WILL TRY TO PINPOINT TSRA TIMING/INTENSITY AS
RADAR/SATELLITE TRENDS INDICATE. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

LS/JLT
Hazardous weather outlook, Jul 10, 6:08 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
608 PM CDT SAT JUL 10 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
112315-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
608 PM CDT SAT JUL 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS PARTS OF
WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE. TORNADOES ARE ALSO POSSIBLE...MAINLY ACROSS
WEST CENTRAL MINNESOTA PRIOR TO SUNSET. THE THUNDERSTORM ACTIVITY
IS EXPECTED TO SPREAD EAST ACROSS MINNESOTA THROUGH THE
NIGHT...ALTHOUGH THE SEVERE THREAT WILL DECREASE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY ACROSS SOUTH AND
EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. DAMAGING WINDS
AND HAIL WILL CONTINUE TO BE A THREAT WITH THUNDERSTORMS EXPECTED
OUT AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE OUTLOOK AREA
DURING THE DAY.

THERE ARE INCREASING INDICATIONS THAT A MORE SIGNIFICANT SEVERE
WEATHER EVENT WILL BE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT AS
A STRONG COLD FRONT SWEEPS ACROSS THE REGION. THERE CURRENTLY
APPEARS TO BE THE POTENTIAL FOR HAIL...DAMAGING WINDS...AND
TORNADOES. STAY ABREAST OF FUTURE UPDATES TO THE FORECAST FOR
THIS EVENT AS MORE SPECIFIC DETAILS ON THE TIMING AND POSSIBLE
THREATS CAN BE ASCERTAINED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS WEST CENTRAL MINNESOTA
THIS EVENING...AND MAY ALSO BE NEEDED ACROSS THE REMAINDER OF
CENTRAL AND SOUTH CENTRAL MINNESOTA TONIGHT.

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SUNDAY ACROSS
EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN. SPOTTER ACTIVATION IS LIKELY FOR WEDNESDAY.

In the hours before

Local storm report, Jul 10, 6:51 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND GST     ALEXANDRIA              45.87N 95.38W
07/10/2010  M55 MPH          DOUGLAS            MN   ASOS

            MEASURED AT ALEXANDRIA AIRPORT

&&

MKM
Local storm report, Jul 10, 7:48 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
748 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             STARBUCK                45.61N 95.53W
07/10/2010  M1.75 INCH       POPE               MN   LAW ENFORCEMENT

&&

MKM
Local storm report, Jul 10, 8:39 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
839 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TORNADO          1 N GILCHRIST           45.48N 95.31W
07/10/2010                   POPE               MN   TRAINED SPOTTER

            BRIEF TOUCHDOWN OF ROPE TORNADO ON HILL NORTHEAST OF
            SPOTTERS LOCATION NEAR INTERSECTION OF CO RD 8 AND 198TH
            ST.

&&

MKM
Local storm report, Jul 10, 9:02 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
902 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             GILMAN                  45.74N 93.95W
07/10/2010  M1.00 INCH       BENTON             MN   AMATEUR RADIO

&&

MKM
Local storm report, Jul 10, 9:04 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
904 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             BELGRADE                45.45N 95.00W
07/10/2010  M0.75 INCH       STEARNS            MN   TRAINED SPOTTER

&&

MKM
Local storm report, Jul 10, 9:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
916 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       GLENWOOD                45.65N 95.38W
07/10/2010  E0.00 INCH       POPE               MN   LAW ENFORCEMENT

            WATER REPORTED ON ROADS IN GLENWOOD AND STARBUCK. TIME IS
            ESTIMATED.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:24 PM CDTAreal Flood AdvisoryMPXKandiyohi, Pope, Stearns, Stevens, Swift4 hr
Jul 10, 7:53 PM CDTFlash Flood WarningMPXPope, Stevens2 hr
Jul 10, 7:58 PM CDTSevere Thunderstorm WarningMPXPope62 min
Jul 10, 8:06 PM CDTSevere Thunderstorm WarningMPXStevens, Swift54 min
Jul 10, 8:10 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison65 min
Jul 10, 8:18 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Swift57 min
Jul 10, 8:30 PM CDTSevere Thunderstorm WarningMPXLac qui Parle60 min
Jul 10, 8:39 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs66 min
Jul 10, 9:01 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle59 min
Jul 10, 9:03 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift57 min
Jul 10, 9:11 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison38 min
Jul 10, 9:45 PM CDTAreal Flood AdvisoryMPXChippewa, Kandiyohi, Lac qui Parle, Renville, Swift, Yellow Medicine4 hr
Jul 10, 9:57 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker63 min
Jul 10, 10:12 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Lac qui Parle33 min
Jul 10, 10:15 PM CDTSevere Thunderstorm WarningMPXRedwood60 min
Jul 10, 10:43 PM CDTSevere Thunderstorm WarningMPXMcLeod, Redwood, Renville, Sibley, Yellow Medicine62 min
Jul 10, 10:51 PM CDTSpecial Weather StatementMPXCarver54 min
Jul 10, 11:16 PM CDTSpecial Weather StatementMPXBrown, Nicollet, Sibley44 min
Jul 11, 3:25 PM CDTSpecial Weather StatementMPXFreeborn50 min
Jul 11, 4:25 PM CDTSevere Thunderstorm WarningMPXDakota, Washington39 min
Jul 11, 4:55 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue65 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.